MAUDE Adverse Event Report: CLARE DISCRETE MFG IO ACCESS SARS-COV-2 IGG; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS

CLARE DISCRETE MFG IO ACCESS SARS-COV-2 IGG; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Catalog Number C58961
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021 the customer reported non-reactive sars-cov-2 igg (access sars-cov-2 igg assay, part number c58961, lot number 971198) results for an unknown number of patients were generated on the customer's access 2 immunoassay analyzer (part number 81600n and serial number (b)(4)).The customer reported obtaining positive results in an alternate laboratory (no further information was provided).Additional information regarding the impacted samples was not provided in this event.No affect to patients or end-users has been reported in connection with this event.No error messages or issues with other assays were reported.There were no reports of hardware interventions performed or hardware parts replaced.The expiration date of the reagent lot provided by customer is 23jan2021.Local support discussed differences in methods with the customer.
 
Additional Manufacturer Narrative
(b)(6).The customer did not supply patient demographics such as age, date of birth, sex, weight, ethnicity or race.The access sars-cov-2 igg reagent was not returned for evaluation.No error messages or issues with other assays were reported.There were no reports of hardware interventions performed or hardware parts replaced.Local support and medical scientific affairs discussed differences between assays with the customer as values obtained with different assay methods should not be used interchangeably and differences between methods are expected.In conclusion, an assignable cause of the event cannot be determined with the available information.There is no evidence to reasonably suggest that a malfunction occurred in conjunction with this event.

Brand Name
ACCESS SARS-COV-2 IGG
Common Device Name
IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Manufacturer (Section D)
CLARE DISCRETE MFG IO
lismeehan
o'callaghans mills
EI 
MDR Report Key11956468
Report Number9680746-2021-00043
Device Sequence Number17059750
Product Code QKO
UDI-Device Identifier15099590738648
UDI-Public(01)15099590738648(17)210123(11)200528(10)971198
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2021
Device Catalogue NumberC58961
Device Lot Number971198
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/15/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2021
Initial Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1